# SDR SWAA2022032513270

- Difficulty date: December 21, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A161113
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.LH SIDEWALL TO FLOOR CAP STRIPS CORRODED ON UNDER SIDE SEVERAL AREAS / FWD CARGO COMPARTMENT L/H SIDEWALL TO FLOOR CAP STRIPS OBTAINED NEW PARTS P/N: 453A1611-6 A-TAG A87822; P/N:453A1611-13 A-TAG A87823; P/N:453A1611-6 A-TAG WN3805 IAW AIPC 25-52-10-01 AND PLACED IN CART. CAP STRIPS HAVE NO ALLOWABLE LIMITS; REPLACED PART IAW SRM 51-10-02-0G-0 STEP 9.C
